# SDR AALA201907029021

- Difficulty date: June 28, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N9006
- Make and model: Airbus A319-115
- Aircraft serial: 5761
- Aircraft time: 15,808 hours, 7,702 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENACE: R4 DOOR DAMPER PRESSURE GAUGE READ ZERO. MAINTENANCE REPLACED DAMPER PER AMM 52-13-14-400-001-B AND CHARGED DAMPER TO PROPER PRESSURE PER AMM 52-10-00-614-001-A.
